Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 74, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 20, 2019, 7:48 PM EDT for Cuyahoga County, Ohio. It took effect at Jun 21, 2019, 12:17 AM EDT. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2019, 7:48 PM EDT (23:48 UTC)
- In effect from
- Jun 21, 2019, 12:17 AM EDT
- Expired
- Jun 21, 2019, 10:51 AM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 19 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuyahoga River at Independence (INDO1).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 18.5 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
481 WGUS41 KCLE 202348 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 748 PM EDT Thu Jun 20 2019 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Cuyahoga River At Independence PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC035-210747- /O.NEW.KCLE.FL.W.0074.190621T0417Z-190621T1300Z/ /INDO1.1.ER.190621T0417Z.190621T0600Z.190621T0700Z.NO/ 748 PM EDT Thu Jun 20 2019 The National Weather Service in Cleveland has issued a * Flood Warning for The Cuyahoga River At Independence * from late tonight to Friday morning. * At 7 PM the stage was 16.5 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late tonight and rise to near 17.2 feet by late tonight. The river will fall below flood stage by early Friday morning. * At 17.0 feet...Sagamore Run, Tinkers Creek, and Mill Creek backup due to high flows on the Cuyahoga River. Canal Road inundated. && LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161 $$
2 follow-up statements
607
WGUS81 KCLE 210745
FLSCLE
Flood Statement
National Weather Service Cleveland OH
345 AM EDT Fri Jun 21 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Huron River Near Milan
Black River At Elyria
Cuyahoga River At Independence
Scioto River Near Larue
Scioto River Near Prospect
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-211544-
/O.EXT.KCLE.FL.W.0078.190621T1007Z-190623T1200Z/
/WDVO1.1.ER.190621T1007Z.190622T0600Z.190623T0600Z.NO/
345 AM EDT Fri Jun 21 2019
...Flood warning continues for
The Portage River At Woodville.
* From this morning until Sunday morning.
* At 3:30 AM Friday the stage was...8.7 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage this morning and rise to near
9.8 feet by late tonight. The river will fall below flood stage by
early Sunday morning.
* At 10.5 feet...Water is encroaching on State Route 105 in Sandusky
County northeast of U.S. 23. Water is in the backyard of residents
on Bierley, Bridge, and Water Streets in Pemberville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC043-211544-
/O.EXT.KCLE.FL.W.0075.000000T0000Z-190622T0250Z/
/MILO1.2.ER.190621T0133Z.190621T1200Z.190621T2050Z.NO/
345 AM EDT Fri Jun 21 2019
...Flood warning continues for
The Huron River Near Milan.
* Until this evening.
* At 2:30 AM Friday the stage was...20.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18.0 feet.
* The river will rise to near 20.5 feet this morning. The river
will fall below flood stage late this afternoon.
* At 21.0 feet...Floodwaters affect businesses along the river near
the Village of Milan near U.S. Route 250. Water will be nearly two
feet deep in portions of Franklin Flats. Low lying secondary roads
near the river may become impassable.
&&
LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265
$$
OHC093-211544-
/O.EXT.KCLE.FL.W.0077.000000T0000Z-190622T0000Z/
/ELRO1.1.ER.190621T0422Z.190621T1200Z.190621T1800Z.NO/
345 AM EDT Fri Jun 21 2019
...Flood warning continues for
The Black River At Elyria.
* Until this evening.
* At 3:15 AM Friday the stage was...9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 10.2 feet this morning. The river
will fall below flood stage this afternoon.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC035-211517-
/O.EXT.KCLE.FL.W.0074.000000T0000Z-190621T1517Z/
/INDO1.1.ER.190621T0045Z.190621T0500Z.190621T0917Z.NO/
345 AM EDT Fri Jun 21 2019
...Flood warning continues for
The Cuyahoga River At Independence.
* Until this morning.
* At 2:30 AM Friday the stage was...17.7 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will fall to below flood stage this morning.
* At 18.5 feet...Water backs up on Murray and Fosdick Roads in Valley
View. Portions of Exchange Road, Wall Street, and Cloverleaf Road
inundated.
&&
LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161
$$
OHC101-211544-
/O.CON.KCLE.FL.W.0064.000000T0000Z-190622T1800Z/
/LARO1.2.ER.190616T1619Z.190619T0915Z.190622T1200Z.NO/
345 AM EDT Fri Jun 21 2019
The flood warning continues for
The Scioto River Near Larue.
* From this morning until Saturday afternoon.
* At 3:00 AM Friday the stage was...11.0 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is expected to remain steady around flood stage today
and then fall below flood stage Saturday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-211544-
/O.CON.KCLE.FL.W.0061.000000T0000Z-190625T0336Z/
/PRGO1.2.ER.190616T0543Z.190620T0800Z.190624T2136Z.NO/
345 AM EDT Fri Jun 21 2019
The flood warning continues for
The Scioto River Near Prospect.
* Until Monday evening.
* At 3:00 AM Friday the stage was...13.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage Monday afternoon.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-211544-
/O.CON.KCLE.FL.W.0071.000000T0000Z-190624T0600Z/
/KILO1.1.ER.190619T0007Z.190621T0645Z.190624T0000Z.NO/
345 AM EDT Fri Jun 21 2019
The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until late Sunday night.
* At 3:00 AM Friday the stage was...16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Sunday evening.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-211544-
/O.CON.KCLE.FL.W.0076.000000T0000Z-000000T0000Z/
/LEAO1.1.ER.190621T0507Z.190622T0000Z.000000T0000Z.NO/
345 AM EDT Fri Jun 21 2019
The flood warning continues for
The Mahoning River At Leavittsburg.
* Until further notice.
* At 3:15 AM Friday the stage was...10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will rise to near 10.8 feet by this evening then remain
fairly steady around 10.5 feet Saturday and Sunday.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$448 WGUS81 KCLE 211451 FLSCLE Flood Statement National Weather Service Cleveland OH 1051 AM EDT Fri Jun 21 2019 ...The flood warning is cancelled for the following rivers in Ohio... Cuyahoga River At Independence Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC035-211521- /O.CAN.KCLE.FL.W.0074.000000T0000Z-190621T1517Z/ /INDO1.1.ER.190621T0045Z.190621T0500Z.190621T1035Z.NO/ 1051 AM EDT Fri Jun 21 2019 The flood warning is cancelled for The Cuyahoga River At Independence. * At 10:30 AM Friday the stage was...16.2 feet. * Flood stage is 17.0 feet. * The river will continue to fal this afternoon. * At 17.0 feet...Sagamore Run, Tinkers Creek, and Mill Creek backup due to high flows on the Cuyahoga River. Canal Road inundated. && LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161 $$ OHC101-211521- /O.CAN.KCLE.FL.W.0064.000000T0000Z-190622T1800Z/ /LARO1.2.ER.190616T1619Z.190619T0915Z.190621T0615Z.NO/ 1051 AM EDT Fri Jun 21 2019 The flood warning is cancelled for The Scioto River Near Larue. * At 10:00 AM Friday the stage was...10.8 feet. * Flood stage is 11.0 feet. * The river will remain steady or slowly fall for the remainder of the day. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ BM
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:37 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 20, 3:37 PM EDT, 4 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cleveland OH
337 PM EDT Thu Jun 20 2019
.SYNOPSIS...
Low pressure will track eastward along a frontal boundary
located over northern Ohio into northwest Pennsylvania this
evening. The low will move to the east of the area tonight and
force a cold front south across the area. High pressure will
build east across the area Friday followed by a warm front that
will lift northeast across the area Saturday night.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
Low pressure will track eastward along a frontal boundary
located over northern Ohio into northwest Pennsylvania this
evening. The low will move to the east of the area tonight and
force a cold front south across the area. A very moist airmass
and upper level support will continue the rainfall chances
through the evening. Have expanded the flood watch across the
eastern CWA to include NW PA. Also have nudged the end time
until midnight to cover the slow eastward progression of the
showers/thunderstorms.
We will gradually end the showers and thunderstorms from west
to east through the overnight as high pressure builds into the
area and dries us out Friday and Friday night. Unfortunately
there will be some lingering showers/drizzle across NW PA
through Friday morning.
Seasonal temperatures are expected through the near term.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper ridge begins entering the Great Lakes region on Saturday,
allowing for high pressure to linger over the forecast area. With
dry easterly flow over the region, believe that much of Saturday
will be dry as it will take some time for the next system to enter
the region. A shortwave trough will erode the upper ridge and will
bring a warm front into the region on Sunday. The vorticity max with
the shortwave will enter the forecast area on Sunday night and will
have likely PoPs for Sunday night as more widespread precipitation
seems reasonable. Temperatures will be near normal with northwest
flow over the region on Saturday, but temperatures will increase on
Sunday with the warm front into the 80s for much of the region.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
An upper trough enters the Great Lakes region for the beginning of
next week. At this point, there are several timing differences with
the extended guidance so will keep fairly generic chance PoPs for
Monday through Wednesday with the highest chances on Monday and
Monday as Sunday's system still attempts to exit the region. Some
upper ridging enters behind the trough for the middle of the week
and will try to dry the region out. Will have low end PoPs for
Wednesday night into Thursday as there will be a dry spell at some
point but confidence in timing is low at this point. Temperatures
will be near normal through the period.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
MVFR/IFR conditions will continue through the afternoon with a
stationary front located over the area. There will be periods of
showers and thunderstorms that move across each TAF site. Drier
air begins to move into the region tonight but we may end up
seeing some MVFR/IFR fog develop for a few hours before
sunrise. VFR conditions should be common on Friday. Winds will
becoming northerly this afternoon and evening at 5 to 10 knots.
OUTLOOK...Non-VFR possible Saturday through Monday.
&&
.MARINE...
A frontal boundary south of the lake is allowing for northeast winds
over the lake this afternoon, which will shift more around to the
north and increase as a low moves across the front. The flow will be
strong enough for an increase on the waves this evening and will
go ahead and have a short duration small craft advisory and
beach hazards statement for tonight, ending by daybreak Friday.
Flow becomes more northwesterly for Friday but waves should be
in the 2 to 3 ft range. High pressure builds in for Friday night
into Saturday and dry conditions will be found over the lake.
Winds will favor an easterly direction for the Saturday. A warm
front cross the lake on Sunday and flow will switch around to
the southeast over the basin. A cold front will switch flow
around to the southwest by Monday and will be the favored flow
for the first part of next week. Any periods with east or
northeast flow will present lakeshore flooding issues for the
western basin, but other headline issuance looks unlikely at
this time.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 7 PM EDT this evening through
Friday morning for OHZ009>012.
Flash Flood Watch until midnight EDT tonight for OHZ009>014-
019>023-029>033-038-047-089.
Flash Flood Watch until 8 PM EDT this evening for OHZ003-
006>008-017-018-027-028-036-037.
PA...Flash Flood Watch until midnight EDT tonight for PAZ001>003.
MARINE...Small Craft Advisory from 7 PM this evening to 7 AM EDT Friday
for LEZ144>147.
&&
SYNOPSIS...MM
NEAR TERM...MM
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...MM
MARINE...SefcovicHazardous weather outlook, Jun 20, 3:43 PM EDT, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 343 PM EDT Thu Jun 20 2019 OHZ009>012-211945- Erie-Lorain-Cuyahoga-Lake- 343 PM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-027-028-036-037-211945- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion- Morrow- 343 PM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ013-014-019>023-029>033-038-047-089-PAZ001>003-211945- Geauga-Ashtabula Inland-Huron-Medina-Summit-Portage-Trumbull- Richland-Ashland-Wayne-Stark-Mahoning-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 343 PM EDT Thu Jun 20 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-211945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 343 PM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 20, 5:28 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
528 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 1 SSE NORWALK 41.22N 82.60W
06/20/2019 M2.00 INCH HURON OH PUBLIC
2 INCHES OF RAIN REPORTED IN NORWALK, OH
NEAR ROUTE 20 BYPASS, SOUTH END OF TOWN.
&&
DKLocal storm report, Jun 20, 5:34 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
534 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLASH FLOOD 4 NE NORTH FAIRFIELD 41.16N 82.57W
06/20/2019 HURON OH TRAINED SPOTTER
A SECTION OF PERU OLENA ROAD IN NORWALK HAS
BEEN WASHED AWAY. PICTURE ON TWITTER.
&&
PSLocal storm report, Jun 20, 5:40 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
540 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HEAVY RAIN 1 SSE PARMA 41.36N 81.72W
06/20/2019 M2.64 INCH CUYAHOGA OH TRAINED SPOTTER
2.64 INCHES OF RAIN MEASURED IN THE PAST 13
HOURS.
&&
DKLocal storm report, Jun 20, 5:42 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN STREETSBORO 41.24N 81.35W
06/20/2019 M2.45 INCH PORTAGE OH PUBLIC
RAIN SINCE MIDNIGHT.
&&
PSLocal storm report, Jun 20, 6:58 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
658 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 1 W FAIRVIEW PARK 41.44N 81.87W
06/20/2019 CUYAHOGA OH NWS EMPLOYEE
COUPLE FEET OF STANDING WATER ON WEST 227TH
BETWEEN LORAIN AND ALEXANDER RD.
&&
DKSpecial weather statement, Jun 20, 7:44 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Cleveland OH 744 PM EDT Thu Jun 20 2019 OHZ007>009-210400- Ottawa-Sandusky-Erie- Including the cities of Port Clinton, Fremont, and Sandusky 744 PM EDT Thu Jun 20 2019 ...Brief Period of Lakeshore Flooding Possible Through Midnight... Due to the record high water levels on Lake Erie, a brief period of lakeshore flooding is possible this evening as north to north-northwest winds on Lake Erie are forcing the water levels to rise on the western end of the lake. Water levels may rise a few more inches across the western basin through this evening. The rise in water level will cause some minor flooding for a couple hours before falling. Lakeshore flood warnings will be issued when significant long term flooding is expected. Persons with interest along the lake shore should monitor the water levels this evening. Sefcovic
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:49 PM EDT | Special Weather Statement | CLE | Morrow | 41 min |
| Jun 19, 9:03 PM EDT | Special Weather Statement | CLE | Knox | 57 min |
| Jun 19, 9:23 PM EDT | Areal Flood Advisory | CLE | Knox, Morrow | 6 hr |
| Jun 20, 5:46 AM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Jun 20, 6:05 AM EDT | Areal Flood Warning | CLE | Cuyahoga | 3 hr |
| Jun 20, 7:09 AM EDT | Areal Flood Warning | CLE | Stark | 30 hr |
| Jun 20, 1:03 PM EDT | Areal Flood Warning | CLE | Hancock, Sandusky, Seneca, Wood | 9 hr |
| Jun 20, 1:39 PM EDT | Areal Flood Warning | CLE | Medina, Stark, Summit, Wayne | 24 hr |
| Jun 20, 1:43 PM EDT | Areal Flood Warning | CLE | Erie, Huron, Lorain | 9 hr |
| Jun 20, 1:59 PM EDT | Flash Flood Warning | CLE | Erie, Huron, Sandusky, Seneca | 6 hr |
| Jun 20, 2:35 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 7 hr |
| Jun 20, 3:11 PM EDT | Flash Flood Warning | CLE | Geauga, Portage | 7 hr |
| Jun 20, 3:41 PM EDT | Beach Hazards Statement | CLE | Cuyahoga, Erie, Lake, Lorain | 15 hr |
| Jun 20, 3:41 PM EDT | Small Craft Advisory | CLE | 15 hr | |
| Jun 20, 4:06 PM EDT | Flash Flood Warning | CLE | Ashland, Lorain, Medina, Summit, Wayne | 6 hr |
| Jun 20, 4:23 PM EDT | Areal Flood Advisory | CLE | Trumbull | 6 hr |
| Jun 20, 5:19 PM EDT | Flash Flood Warning | CLE | Trumbull | 5 hr |
| Jun 20, 5:38 PM EDT | Areal Flood Warning | CLE | Mahoning, Stark | 6 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.